4 doctors weighed in:

Constipation 4 days. Medication side effect? Pdoc out of town two weeks. Tried prunes no caffine or slcohol. Suggestions?

4 doctors weighed in
Dr. Patrick Kohlitz
Internal Medicine
1 doctor agrees

In brief: Cymbalta (duloxetine)

Cymbalta (duloxetine) is a selective norepinephrine-serotonin reuptake inhibitor which sometimes can cause constipation.
If your symptoms correlate with the use of this medication, it could be the culprit. The best initial treatment of constipation is increased fiber and water in your diet.

In brief: Cymbalta (duloxetine)

Cymbalta (duloxetine) is a selective norepinephrine-serotonin reuptake inhibitor which sometimes can cause constipation.
If your symptoms correlate with the use of this medication, it could be the culprit. The best initial treatment of constipation is increased fiber and water in your diet.
Thank
Dr. Liesa Harte
Family Medicine
1 doctor agrees

In brief: Constipation.

What medication are you on that you think might be causing the constipation?

In brief: Constipation.

What medication are you on that you think might be causing the constipation?
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available